Previous |  Up |  Next

Article

Title: O rovnicích majících jen reálné kořeny (Czech)
Title: On equations having real roots only (English)
Title: Über Gleichungen mit nur reellen Wurzeln (German)
Author: Čupr, Karel
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
ISSN:
Volume: 46
Issue: 2
Year: 1917
Pages: 141-155
.
Category: math
.
idZBL: JFM 46.0138.02
.
Date available: 2009-08-29T15:51:07Z
Last updated: 2012-05-15
Stable URL: http://hdl.handle.net/10338.dmlcz/120927
.

Files

Files Size Format View
CasPestMatFys_046-1917-2_5.pdf 1.971Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo